# SDR DHL2007793026

- Difficulty date: December 1, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AT STATION 1090 UPPER FLANGE IS DENTED BETWEEN STRINGER 27L TO 26L.  CUT OUT DAMAGE AREA AT AFT CARGO COMPARTMENT FRAME STATION 1090 BETWEEN STRINGER 27L TO 26L IAW B-727 SRM 51-40-3 FIGURE 1 DIMENSION CUT OUT .75" BY .75".  FABRICATED FRAME REPAIR MATERIAL USED 7075-0 0.071" PO NR 724711 DIMENSION 10.25" BY 4.25" IAW B-727 SRM 51-40-3 FIGURE 1 AND 53-10-2 FIGURE 5.  HEAT TREATED PART FROM 7075-0 TO 7075-T6 IAW FLIGHTSTAR AIRCRAFT SERVICES FORM NR FAS0115 REV 11.  TREATED AND PRIMED PART IAW B-727 SRM 51-10-2.  INSTALLED FRAME REPAIR IAW B-727 SRM 51-30-2 AND 53-10-2 FIGURE 5.
